18 days the first six injections through my iv then trasferred to another facility. The next 5 days received injections through iv, then transferred to a medicine pump for 8 straight days which would distrbute 3mg per hour if i hit the pump. At this point no longer in need of hydromorphone not in pain. Now experiencing restless leg syndrone and i am unable to sleep at all, also experiencing hot sweats, and shakes and chills. how long do these symtoms last and what can be done for restless leg syndrone. Please anwser need help and relief asap.
Please ask the doc treating you. They should be able to help you. They might prescribe a benzodiazipian like valium or ativan to help with the restless legs and sweating. But please tell your doctor your symptoms so they can decide what the exact cause of your symptoms is. You want to be sure it's withdrawl and not anything else.
Good luck. - Mel
contact the doctor as soon as possible I am not professional but from the experience I have had this sounds like you were on this while hospitalized then once you came home did they precribe any pain medications at all? if not this could be a sign of withdrawl allowing the doctor to know he might be able to prescribe something that would slow these symptoms down or might give you something that would slowly remove this and make you feel much better but I think the safe thing to do is let him know
- Hydromorphone Information for Consumers
- Hydromorphone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydromorphone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2010 • 9 answers
Posted 16 Aug 2011 • 5 answers
Posted 9 Mar 2013 • 1 answer
Posted 14 Jul 2013 • 1 answer
Posted 24 Oct 2013 • 2 answers